| Model Number |
GS00085AD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A hole was discovered in the vented bag.
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted after roi cps, llc identified that kits, that had been 100% inspected for damages prior to shipment, were the same kit lot number involved in this complaint.The inspection conducted by our firm confirmed that there were no damages to the vented bags prior to the kits leaving the our firm and arriving at the end user facility.During the site visit, roi cps, llc kits were observed from receiving, through handling, storeing, and use of the kits, with end user facility personnel present.The conclusions drawn from the visit and the recommendations to the facility are attached.
Event or Problem Description
A hole was discovered in the vented bag.
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted after roi cps, llc identified that kits, that had been 100% inspected for damages prior to shipment, were the same kit lot number involved in this complaint.The inspection conducted by our firm confirmed that there were no damages to the vented bags prior to the kits leaving the our firm and arriving at the end user facility.During the site visit, roi cps, llc kits were observed from receiving, through handling, storing, and use of the kits, with end user facility personnel present.The conclusions drawn from the visit and the recommendations to the facility are attached.On (b)(6) 2024 roi cps, llc received an email communication from the user facility where this kit is stored that outlined their findings at the facility related to the root cause of the damage to kits stored at the user facility.The communication from the facility is as follows: we may have discovered a source of the snags on the minor packs.Along the outer edge of the metro shelves housing the minor packs is a blue strip that is for labels/ tags to be attached to the shelf.We don't use them however three of the approx.10 carts in the case cart area have these strips.Two of the carts contain non pack items that would not be in contact with these strips.The only packs to be stocked on these particular carts are minor packs that are housed on one cart.By happen stance one of the packs got noticeably snagged by this shelf strip.It made a loud noise that caught the attention of the case cart builder.In closer examination the bottom two shelf strips were rather jagged when you ran your finger over it.Because it was the bottom two shelf's it was not visually noticeable.However, it was pronounced enough that i think it may be the source of the problem.99% of the issues we are having are minor packs and this discovery is the only differentiator that i can see between minor and other packs.I think having the basin in the pack has made it more vulnerable to the rough edges like the ones on these two shelves.Strips have been removed.
Event or Problem Description
A hole was discovered in the vented bag.